# SDR SWAA2022031431233

- Difficulty date: August 9, 2019
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 41,292 hours, 24,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AFT WET AREA BETWEEN STA 1016 AND 1016+14' AND BETWEEN LBL 3.50 AND LBL 36 L/H FLOOR WEB IS CORRODED IN 4+ EA AREAS TOP SKIN SURFACE AS MARKED / REPAIRED PAX CABIN AFT WEB BETWEEN STA 1016 AND STA 1016 + 14' AND BETWEEN LBL 3.50 AND LBL 36 IAW EA 190669 REV IR AND SWA EA 1-753-35431 REV IR
